MAUDE Adverse Event Report: PORTEX; TRACHEOSTOMY

PORTEX; TRACHEOSTOMY
Model Number 100/870/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical tracheostomy|pvc - portex tubes blue line ultra (blu) was leaking after 5-8 hours.Reported four units in two patient and was tested prior normal with four units.No patient adverse events reported.
 
Additional Manufacturer Narrative
Other text: one device was received for investigation.The device was inflated and submerged in water to detect if there was a leak.No leak was detected, customer complaint could not be confirmed.No root cause analysis was done as the customer complaint was not confirmed.No dhr able to be done due to lot number not being provided.

Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY
MDR Report Key12086542
Report Number3012307300-2021-06649
Device Sequence Number14283660
Product Code BTO
UDI-Device Identifier15019315038785
UDI-Public15019315038785
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2024
Device Model Number100/870/070
Device Catalogue Number100/870/070
Device Lot Number3852214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer08/29/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date09/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1